# SDR AALA20161123029

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,570 hours, 21,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22548
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,683 hours, 3,180 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 9 AND 15 ARE INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK IAW 33-51-07/901-001. OPS CHECKED NORMAL.
